# SDR REXA2024072200558

- Difficulty date: July 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 46,185 hours, 35,682 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Condition: Inoperative
- Location: Lav Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT APPROX 500 FT ALTITUDE, CREW REPORTED SMOKE SMELL IN CABIN. RETURNED TO ATL.   R&R GALLEY/LAV EXHAUST FAN IAW CRJ 700 AMM 21-23-93. OPS CHECK GOOD AT THIS TIME.
